MathSciNet Relay Station
MathSciNet bibliographic data
MR1007496 (90k:35124) 35K55 (35B40)
Gilding, B. H.; Kersner, R. Instantaneous shrinking in nonlinear diffusion-convection. Proc. Amer. Math. Soc. 109 (1990), no. 2, 385–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement